American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R29) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Jordi Guàrdia, Jesús Montes and Enric Nart. Newton polygons of higher order in algebraic number theory. Trans. Amer. Math. Soc. 364 (2012) 361-416. MR 2833586.
Abstract, references, and article information
View Article: PDF

[2] Nayandeep Deka Baruah and Narayan Nayak. New hypergeometric-like series for $1/\pi^{2}$ arising from Ramanujan’s theory of elliptic functions to alternative base 3. Trans. Amer. Math. Soc. 363 (2011) 887-900. MR 2728588.
Abstract, references, and article information
View Article: PDF

[3] Sun-Mi Park, Hee-Sun Yang and Soun-Hi Kwon. The class number one problem for the normal CM-fields of degree 32. Trans. Amer. Math. Soc. 359 (2007) 5057-5089. MR 2320660.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Hidehiko Mishou and Hirofumi Nagoshi. Functional distribution of $L(s, \chi_d)$ with real characters and denseness of quadratic class numbers. Trans. Amer. Math. Soc. 358 (2006) 4343-4366. MR 2231380.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Stéphane Louboutin. Explicit Lower bounds for residues at $s=1$ of Dedekind zeta functions and relative class numbers of CM-fields. Trans. Amer. Math. Soc. 355 (2003) 3079-3098. MR 1974676.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Abdelmalek Azizi and Ali Mouhib. Sur le rang du $2$-groupe de classes de $Q({\sqrt{m}},{\sqrt{d}})$ où $m=2$ ou un premier $p\equiv 1(mod4)$. Trans. Amer. Math. Soc. 353 (2001) 2741-2752. MR 1828471.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Li Guo and Linghsueh Shu. Class numbers of cyclotomic function fields. Trans. Amer. Math. Soc. 351 (1999) 4445-4467. MR 1608317.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Stéphane Louboutin, Ryotaro Okazaki and Michel Olivier. The class number one problem for some non-abelian normal CM-fields. Trans. Amer. Math. Soc. 349 (1997) 3657-3678. MR 1390044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Bruce C. Berndt, Heng Huat Chan and Liang-Cheng Zhang. Ramanujan's class invariants, Kronecker's limit formula, and modular equations. Trans. Amer. Math. Soc. 349 (1997) 2125-2173. MR 1376539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Patrick J. Sime. On the ideal class group of real biquadratic fields . Trans. Amer. Math. Soc. 347 (1995) 4855-4876. MR 1333398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Kuniaki Horie and Hiroko Ogura. On the ideal class groups of imaginary abelian fields with small conductor . Trans. Amer. Math. Soc. 347 (1995) 2517-2532. MR 1297529.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Yuan Yuan Shen. Unit groups and class numbers of real cyclic octic fields . Trans. Amer. Math. Soc. 326 (1991) 179-209. MR 1031243.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Kenneth Hardy, Richard H. Hudson, David Richman and Kenneth S. Williams. Determination of all imaginary cyclic quartic fields with class number $2$ . Trans. Amer. Math. Soc. 311 (1989) 1-55. MR 929663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Kuniaki Horie. Iwasawa's $\lambda\sp -$-invariant and a supplementary factor in an algebraic class number formula . Trans. Amer. Math. Soc. 308 (1988) 313-328. MR 946445.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Tatsuo Kimura, Shin-ichi Kasai, Masanobu Taguchi and Masaaki Inuzuka. Some P.V.-equivalences and a classification of $2$-simple prehomogeneous vector spaces of type ${\rm II}$ . Trans. Amer. Math. Soc. 308 (1988) 433-494. MR 951617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Tatsuo Kimura and Kuniaki Horie. On the Stickelberger ideal and the relative class number . Trans. Amer. Math. Soc. 302 (1987) 727-739. MR 891643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Claiborne G. Latimer. On the class number of a quaternion algebra with a negative fundamental number . Trans. Amer. Math. Soc. 40 (1936) 318-323. MR 1501876.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Claiborne G. Latimer. On the class number of a cyclic field . Trans. Amer. Math. Soc. 35 (1933) 411-417. MR 1501693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] H. T. Engstrom. The theorem of Dedekind in the ideal theory of Zolotarev . Trans. Amer. Math. Soc. 32 (1930) 879-887. MR 1501568.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] H. T. Engstrom. On the common index divisors of an algebraic field . Trans. Amer. Math. Soc. 32 (1930) 223-237. MR 1501535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] E. T. Bell. A new type of class number relations . Trans. Amer. Math. Soc. 26 (1924) 446-450. MR 1501291.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Andreas Speiser. Die Zerlegung von Primzahlen in algebraischen Zahl-K\"orpern . Trans. Amer. Math. Soc. 23 (1922) 173-178. MR 1501196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Edward Kircher. Group properties of the residue classes of certain Kronecker modular systems and some related generalizations in number theory . Trans. Amer. Math. Soc. 16 (1915) 413-434. MR 1501023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Arthur Ranum. The group of classes of congruent quadratic integers with respect to a composite ideal modulus . Trans. Amer. Math. Soc. 11 (1910) 172-198. MR 1500859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Jacob Westlund. On the class number of the cyclotomic number field $k(e\sp {2\pi i/p\sp n})$ . Trans. Amer. Math. Soc. 4 (1903) 201-212. MR 1500638.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1